Alert archive / Virginia / Tornado Warnings in 2008

Tornado Warning 23, NWS Baltimore/Washington

June 4, 2008Fauquier County, Stafford County, Virginia

NWS Baltimore/Washington issued this tornado warning at Jun 4, 2008, 7:08 PM EDT for Fauquier County, Stafford County, Virginia. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2008, 7:08 PM EDT (23:08 UTC)
Expired
Jun 4, 2008, 7:45 PM EDT
In force
37 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties Fauquier County, VA, Stafford County, VA

The radar

The Sterling radar (KLWX), 60 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 7:35 PM EDTTSTM WND DMG2 Wsw Garrisonville, VATREES DOWN ACROSS RT 648 1 MILE NORTH OF RT 630.
Jun 4, 7:35 PM EDTTORNADO3 S Ramoth, VAEF-1 TORNADO TOUCHDOWN IN WOODS OF ABEL LAKE SUB-DIVISION. NUMEROUS TREES DAMAGED...BUT NO STRUCTURAL DAMAGE NOTED. PATH OF 1.5 MI...ENDING NEAR MOUNTAIN VIEW RD AND OAKENWALD LN...50 TO 100 YDS WIDE...MAX WINDS 95 MPH.
Jun 4, 7:35 PM EDTTORNADOHartwood, VAEF-1 TORNADO THAT STARTED IN SUMERDUCK LIFTED NEAR HARTWOOD. NUMEROUS TREES DOWN AND TOPPED. PORTION OF 1 TREE FELL ON HOUSE 0.5 MI NW OF HARTWOOD ON RT 17.
Jun 4, 7:45 PM EDTHAIL 0.753 Ne Stafford, VA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 12:49 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KLWX 042309
TORLWX
VAC061-179-042345-
/O.NEW.KLWX.TO.W.0023.080604T2308Z-080604T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
708 PM EDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN FAUQUIER COUNTY IN NORTHERN VIRGINIA...
  CENTRAL STAFFORD COUNTY IN NORTHERN VIRGINIA...

* UNTIL 745 PM EDT

* AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM WITH STRONG ROTATION 22 MILES WEST OF
  STAFFORD...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STAFFORD...
  SOUTHERN FAUQUIER COUNTY...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3841 7762 3855 7767 3850 7732 3842 7734
      3841 7734 3835 7735
TIME...MOT...LOC 2308Z 262DEG 33KT 3844 7772

$$
RDH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 4, 4:42 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 4, 4:42 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
442 PM EDT WED JUN 4 2008

.SYNOPSIS...
A FRONT WILL STALL OVER THE MID ATLANTIC THROUGH LATE TOMORROW.
THE COMBINATION OF THE STALLED FRONT AND SEVERAL UPPER LEVEL
DISTURBANCES WILL BRING PERIODIC SHOWERS AND THUNDERSTORMS THROUGH
THURSDAY. HIGH PRESSURE WILL RETURN FOR THE WEEKEND...WITH WARMER
THAN NORMAL TEMPERATURES EXPECTED.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...

MORE STORMS. TORNADO WATCH EXTENDED UNTIL 1 AM FOR DC METRO AND
SOUTH.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...

CONVECTION SHOULD TAPER OFF WITH THE PASSAGE OF THE MCV THIS
EVENING. INSTABILITY RE-BUILDS QUICKLY TOMORROW AS RIDGING OCCURS
ALOFT. ANTICIPATE SCATTERED SHOWER AND THUNDERSTORM ACTIVITY AS A
RESULT...ON THE EDGE OF NORTHWESTERLY FLOW ALOFT SOME OF THIS
ACTIVITY MAY BE STRONG DURING THE AFTERNOON.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...

D4-7 REMAINS FAIRLY INTACT...W/ ANOTHER SLIGHT INCR IN HIGH TEMPS
/ESPC DRNG THE EARLY PART OF NEXT WEEK/ W/ A SLIGHT MODERATION IN
TEMPS FOR MID WEEK. A LARGE AND FAIRLY STRONG UPPER RIDGE WILL
RESIDE ACROSS THE SE FOR THE END OF THE WEEK...THRU THE REST OF THE
FORECAST PERIOD. STILL LOOKING FOR PSBLE DAILY CONVECTION ACROSS THE
MTNS...HIGH TEMPS/WINDS WILL BE DEPENDANT ON THE STRENGTH AND
POSITION OF THE UPPER HIGH...KEEPING THE AREA UNSEASONABLY WARM AND
SLIGHTLY UNSETTLED AS LL MOISTURE LINGER ACROSS THE AREA...MAKING
FOR HUMID AND HOT COND/S THIS WEEKEND AND INTO EARLY NEXT WEEK.

&&

.AVIATION /TNGT THROUGH MONDAY/...

THE MAIN CONCERN FOR THE LONG TERM WOULD BE THE PSBLTIES OF DAILY
TSTM ACTIVITY THRU THE WEEKEND AND INTO EARLY NEXT WEEK. MUCH OF THE
ACTIVITY LOOKS TO DEVELOP ACRS THE MTNS...THO SCT/D TSTM ACTIVITY
PSBLE ACRS THE PIEDMONT REGION.

&&

.MARINE...

WINDS SHLD REMAIN FAIRLY WEAK /BELOW SCA AT LEAST/ THRU THE
EXTND...THO S/RLY CHANNELING FROM AN EXITING HIGH THIS WEEKEND MAY
PICK WINDS UP ACRS THE BAY. THE HIGH THEN LOOKS TO MEANDER JUST
OFFSHORE FOR EARLY NEXT WEEK...WHICH MAY KEEP THE S/RLY CHANNELING
GOING EACH AFTN.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
     ANZ530>537.

&&

PRODUCTS..WOODY/SJR/GMS
Hazardous weather outlook, Jun 4, 5:04 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
504 PM EDT WED JUN 4 2008

ANZ530>537-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
051100-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
504 PM EDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

A TORNADO WATCH REMAINS IN EFFECT THROUGH 8 PM FOR THE OUTLOOK AREA.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT ACROSS THE MARYLAND
PORTION OF THE CHESAPEAKE BAY AND TIDAL POTOMAC RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE SMALL CRAFT ADVISORY CONTINUES THROUGH WEDNESDAY AFTERNOON
FOR THE ENTIRE MARYLAND PORTION OF THE CHESAPEAKE BAY AND TIDAL
POTOMAC RIVER.

TEMPERATURES THIS WEEKEND WILL RISE WELL ABOVE NORMAL...WITH HIGHS
IN THE 90S. THE HEAT AND HUMIDITY WILL CONTINUE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN HAS BEEN ACTIVATED.

MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051-
WVZ050>055-501>504-051100-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-
HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
504 PM EDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

A TORNADO WATCH REMAINS IN EFFECT THROUGH 8 PM FOR THE OUTLOOK
AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

TEMPERATURES THIS WEEKEND WILL RISE WELL ABOVE NORMAL...WITH HIGHS
IN THE 90S. THE HEAT AND HUMIDITY WILL CONTINUE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN HAS BEEN ACTIVATED.

In the hours before

Local storm report, Jun 4, 6:25 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
625 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             CHANCELLORSVILLE        38.30N 77.63W
06/04/2008  E1.00 INCH       SPOTSYLVANIA       VA   AMATEUR RADIO

&&

WOODCOCK
Local storm report, Jun 4, 6:27 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
627 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             4 W FREDERICKSBURG      38.30N 77.56W
06/04/2008  E0.88 INCH       SPOTSYLVANIA       VA   AMATEUR RADIO

&&

WOODCOCK
Local storm report, Jun 4, 6:36 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
636 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             FREDERICKSBURG          38.30N 77.49W
06/04/2008  E0.75 INCH       CITY OF FREDERICKS VA   TRAINED SPOTTER

0636 PM     HAIL             KING GEORGE             38.27N 77.18W
06/04/2008  E0.88 INCH       KING GEORGE        VA   EMERGENCY MNGR

&&

WOODCOCK
Local storm report, Jun 4, 6:40 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
640 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TSTM WND GST     ELKTON                  38.41N 78.62W
06/04/2008  M69 MPH          ROCKINGHAM         VA   TRAINED SPOTTER

&&

WOODCOCK
Local storm report, Jun 4, 6:43 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
643 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             CULPEPER                38.47N 78.00W
06/04/2008  E0.75 INCH       CULPEPER           VA   TRAINED SPOTTER

&&

WOODCOCK
Local storm report, Jun 4, 6:51 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
651 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             CROWNSVILLE             39.02N 76.60W
06/04/2008  E0.50 INCH       ANNE ARUNDEL       MD   AMATEUR RADIO

0646 PM     HAIL             CULPEPER                38.47N 78.00W
06/04/2008  E1.00 INCH       CULPEPER           VA   TRAINED SPOTTER

&&

WOODCOCK

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:38 AM EDTSevere Thunderstorm WarningLWXRockingham, Shenandoah32 min
Jun 4, 1:14 AM EDTFlash Flood WatchLWXArlington, Clarke, Culpeper, Fairfax, Frederick, Greene and 20 more8 hr
Jun 4, 1:34 AM EDTSevere Thunderstorm WarningLWXPage, Rockingham, City of Harrisonburg41 min
Jun 4, 2:00 AM EDTSevere Thunderstorm WarningLWXGreene, Madison29 min
Jun 4, 2:17 AM EDTSevere Thunderstorm WarningLWXCulpeper, Madison, Orange35 min
Jun 4, 2:58 AM EDTSevere Thunderstorm WarningLWXSpotsylvania, City of Fredericksburg22 min
Jun 4, 3:06 AM EDTSpecial Marine WarningLWX84 min
Jun 4, 3:13 AM EDTSpecial Marine WarningLWX81 min
Jun 4, 4:00 AM EDTSevere Thunderstorm WarningLWXAlbemarle, Augusta, Nelson60 min
Jun 4, 4:31 AM EDTSpecial Marine WarningLWX89 min
Jun 4, 1:26 PM EDTSevere Thunderstorm WarningLWXRockingham, Shenandoah, City of Harrisonburg64 min
Jun 4, 1:59 PM EDTSevere Thunderstorm WarningLWXClarke, Fauquier, Frederick, Madison, Page, Rappahannock and 3 more61 min
Jun 4, 2:15 PM EDTTornado WarningLWXClarke, Frederick29 min
Jun 4, 2:23 PM EDTSevere Thunderstorm WarningLWXClarke, Culpeper, Fauquier, Loudoun, Madison, Prince William and 1 more58 min
Jun 4, 2:27 PM EDTTornado WarningLWXClarke, Loudoun29 min
Jun 4, 2:31 PM EDTSpecial Marine WarningLWX81 min
Jun 4, 2:34 PM EDTSpecial Marine WarningLWX116 min
Jun 4, 2:42 PM EDTTornado WarningLWXFairfax, Fauquier, Loudoun, Prince William18 min
Jun 4, 2:44 PM EDTSevere Thunderstorm WarningLWXLoudoun61 min
Jun 4, 2:45 PM EDTSevere Thunderstorm WarningLWXFairfax, Fauquier, Loudoun, Prince William, Stafford, City of Fairfax and 2 more60 min
Jun 4, 2:55 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, Prince William, City of Alexandria, City of Falls Church80 min
Jun 4, 3:01 PM EDTSpecial Marine WarningLWX119 min
Jun 4, 3:41 PM EDTSpecial Marine WarningLWX2 hr
Jun 4, 3:41 PM EDTSpecial Marine WarningLWX2 hr
Jun 4, 3:43 PM EDTSpecial Marine WarningLWX2 hr
Jun 4, 4:19 PM EDTSpecial Marine WarningLWX56 min
Jun 4, 5:17 PM EDTSevere Thunderstorm WarningLWXCulpeper, Madison, Orange58 min
Jun 4, 5:33 PM EDTTornado WarningLWXCulpeper, Madison, Orange27 min
Jun 4, 5:36 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Stafford27 min
Jun 4, 5:54 PM EDTTornado WarningLWXCulpeper, Fauquier, Orange, Spotsylvania, Stafford51 min
Jun 4, 6:00 PM EDTSpecial Marine WarningLWX90 min
Jun 4, 6:07 PM EDTSevere Thunderstorm WarningLWXArlington53 min
Jun 4, 6:13 PM EDTSpecial Marine WarningLWX92 min
Jun 4, 6:17 PM EDTSpecial Marine WarningLWX118 min
Jun 4, 6:20 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Augusta, Culpeper, Fauquier, Greene, Madison and 9 more40 min
Jun 4, 6:23 PM EDTTornado WarningLWXKing George, Spotsylvania, Stafford, City of Fredericksburg20 min
Jun 4, 6:29 PM EDTTornado WarningLWXCulpeper, Madison, Orange46 min
Jun 4, 6:43 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax38 min
Jun 4, 6:46 PM EDTSpecial Marine WarningLWX119 min
Jun 4, 6:46 PM EDTSpecial Marine WarningLWX89 min
Jun 4, 6:47 PM EDTTornado WarningLWXCulpeper, Madison, Page, Rappahannock28 min
Jun 4, 6:49 PM EDTSevere Thunderstorm WarningLWXFauquier, Prince William, Stafford56 min
Jun 4, 6:59 PM EDTSevere Thunderstorm WarningLWXKing George19 min
Jun 4, 7:00 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Culpeper, Fairfax, Fauquier, Madison, Nelson and 7 more45 min
Jun 4, 7:03 PM EDTSpecial Marine WarningLWX87 min
Jun 4, 7:09 PM EDTSpecial Marine WarningLWX2 hr
Jun 4, 7:10 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Augusta, Greene, Madison, Nelson, Orange20 min
Jun 4, 7:16 PM EDTSevere Thunderstorm WarningLWXFairfax, Fauquier, Loudoun, Prince William, City of Fairfax, City of Manassas and 1 more50 min
Jun 4, 7:23 PM EDTTornado WarningLWXCulpeper, Fauquier, Prince William, Stafford37 min
Jun 4, 7:33 PM EDTSpecial Marine WarningLWX117 min
Jun 4, 7:36 PM EDTSevere Thunderstorm WarningLWXFairfax, Loudoun39 min
Jun 4, 7:40 PM EDTTornado WarningLWXFairfax, King George, Prince William, Stafford35 min
Jun 4, 7:46 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church42 min
Jun 4, 7:48 PM EDTSpecial Marine WarningLWX106 min
Jun 4, 7:49 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Culpeper, King George, Orange, Spotsylvania, Stafford and 1 more41 min
Jun 4, 7:55 PM EDTSevere Thunderstorm WarningLWXAlbemarle33 min

Nearby

Tornado Warnings in Virginia, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.